Publications

The Institute communicates its scientific and educational information in a number of ways. One major outlet is peer-reviewed publications and reports.  Cary Institute staff regularly publish in the best-rated journals in their respective fields.

Export 2 results:
Sort by: Author [ Title (Asc)] Type Year
Filters: Author is Jeschke, Jonathan M. and First Letter Of Title is U  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T [U] V W X Y Z   [Show ALL]
U
D. L. Strayer, V. T. Eviner, J. M. Jeschke, and M. L. Pace, “Understanding the long-term effects of species invasions”, Trends Ecol. Evol., vol. 21, p. 645-651, 2006.
J. M. Jeschke and D. L. Strayer, “Usefulness of bioclimatic models for studying climate change and invasive species”, in R. S. Ostfeld and W. H. Schlesinger (eds.). The Year in Ecology and Conservation Biology. Annals of the New York Academy of Sciences, vol. 1134, 2008, p. 1-24.

Cary Institute of Ecosystem Studies | Millbrook, New York 12545 | Tel (845) 677-5343

Privacy Policy Copyright © 2014